# SDR 2003FA0000451

- Difficulty date: March 7, 2003
- Submitted: May 9, 2003
- Operation: General aviation
- Aircraft: N9750B
- Make and model: Cessna 208B
- Aircraft serial: 208B0100
- Engine: Pwa PT6*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cover
- Part number: 26222631
- Condition: Corroded
- Location: Sump
- Part time: 8,483 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON REMOVAL OF SUMP COVER, FOUND AFT EDGE CORRODED THROUGH TO PAINT SURFACE DUE TO TRAPPED WATER ERODING CHROMATE PRIMER.  SUGGEST REMOVAL OF SUMPS AT 5000-6000 HOUR INTERVALS.
